Network’s Fall Schedule Features Stability Across Winning Nights and Bold Scheduling Moves to Power Monday

New Comedies “The Neighborhood” and “Happy Together” Kick Off Monday from 7:00-8:00 PM, followed by “Magnum P.I.” at 8:00 PM;

New Drama “FBI” is on the Case Between Two NCIS’s on Tuesday at 8:00 PM;

“Murphy Brown” Returns on Thursday at 8:30 PM as Part of Television’s Top-Rated Comedy Block; and New Drama “God Friended Me”

Follows “60 Minutes” on Sunday at 7:00 PM

MONDAY

7:00-7:30 PM THE NEIGHBORHOOD (N)

7:30-8:00 PM HAPPY TOGETHER (N)

8:00-9:00 PM MAGNUM P.I. (N)

9:00-10:00 PM BULL (NTP)

10:00-10:30 KEYC NEWS12 at 10

TUESDAY

7:00-8:00 PM NCIS

8:00-9:00 PM FBI (N)

9:00-10:00 PM NCIS: NEW ORLEANS

10:00-10:30 KEYC NEWS 12 at 10

WEDNESDAY

7:00-8:00 PM SURVIVOR

8:00-9:00 PM SEAL TEAM

9:00-10:00 PM CRIMINAL MINDS

10:00-10:30 KEYC NEWS 12 at 10

THURSDAY

7:00-7:30 PM THE BIG BANG THEORY

7:30-8:00 PM YOUNG SHELDON

8:00-8:30 PM MOM

8:30-9:00 PM MURPHY BROWN (NTP)

9:00-10:00 PM S.W.A.T.

10:00-10:30 KEYC NEWS 12 at 10

FRIDAY

7:00-8:00 PM MACGYVER

8:00-9:00 PM HAWAII FIVE-0

9:00-10:00 PM BLUE BLOODS

10:00-10:30 KEYC NEWS 12 at 10

SATURDAY

7:00-8:00 PM CRIMETIME SATURDAY

8:00-9:00 PM CRIMETIME SATURDAY

9:00-10:00 PM 48 HOURS

10:00-10:30 KEYC NEWS 12 at 10

SUNDAY

6:00-7:00 PM 60 MINUTES

7:00-8:00 PM GOD FRIENDED ME (N)

8:00-9:00 PM NCIS: LOS ANGELES

9:00-10:00 PM MADAM SECRETARY

10:00-10:30 KEYC NEWS 12 at 10

--KEYC News 12